MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE 32GX4MM

HTL-STREFA S.A. DROPLET PEN NEEDLE 32GX4MM
Model Number 32GX4MM
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Patients mother called in today because, her (b)(6) daughter has had several issues since switching from another brand to droplet.Her issues are as followed: she is unable to unscrew the pn from the pen without the use of her fingers.This has happened 100/100x.2/100 the pn had broken off into the pens hub.4/100 the pn has bent upon injecting which prevents insulin flow.We went over the ifu and she states she is doing it correctly and never had such issues with another brand.
 
Event or Problem Description

Brand Name
DROPLET PEN NEEDLE 32GX4MM
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key13051953
Report Number9613304-2021-00032
Device Sequence Number3902689
Product Code FMI
UDI-Device Identifier05907996092697
UDI-Public(01)05907996092697(17)260601(10)B58M6
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2026
Device Model Number32GX4MM
Device Catalogue Number8315
Device Lot NumberB58M6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Initial Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale